# SDR DL72P961095

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8889Z
- Make and model: Boeing 727225
- Aircraft serial: 21858
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .625 INCH CRACK IN LT LOWER TORQUE BOX VERTICAL WEB AT LOWER LIGHTENING HOLE STA 1237.  REPAIRED PER M/M 53-11-0 AND ERA DUE TO EFFECTIVITY.
